MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN OFFSET COUPLER 4MM; PRSTHSIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. LGN OFFSET COUPLER 4MM; PRSTHSIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 71424225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a knee manipulation under anesthesia was performed due to stiffness of study knee.No surgery required and no complications.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history on the listed part revealed no prior complaint for the listed batch with the same failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LGN OFFSET COUPLER 4MM
Common Device Name
PRSTHSIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7902198
Report Number1020279-2018-01889
Device Sequence Number10805549
Product Code JWH
UDI-Device Identifier03596010547132
UDI-Public03596010547132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424225
Device Lot Number18ASM0144A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer08/28/2018
08/28/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/15/2018
12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR